EXACTECH, INC. EQUINOXE CAGE GLENOID XL, POST AUG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-13-35 |
| Medical Device Problem Codes |
Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
06/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this 65 y/o male patient's right shoulder had a loose anatomic glenoid component extracted approximately 6 years 5 months post op initial surgery.Fragments, parts and/or pieces fell into the patient and were removed.Parts and/or pieces of the device fell into the patient wound site.Those parts and/or pieces were removed from the patient: loose anatomic glenoid was extracted.The reported event did not lead to surgical delay/prolongation.Patient was last known to be in stable condition following the event.Product is returning.
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 5184510 300-01-15 - equinoxe, humeral stem primary, press fit 15mm.5131398 300-10-45 - equinoxe replicator plate 4.5mm o/s.5169595 300-20-02 - equinox square torque define screw drive kit.5119250 310-01-50 - equinoxe, humeral head short, 50mm (beta).08012017028 a10012 - gps implant kit v2.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision reported may be the result of the glenoid loosening, prosthesis fracture and/or inclusion of the polyethylene component in the packaging recall.However, the sequence of events and potential contributions of manufacturing, patient, or user-related issues to the event cannot be determined from the reported information.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.